MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PLUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PLUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 260P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during servicing activities.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.Do not use the statement saying third party.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.A remstar plus device was returned to a third-party service center with no initial alleged complaint.During evaluation, no foam particles were noted in the airpath, yet foam degradation was found inside the blower kit.Additionally, the evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.The device was scrapped by the service center after the evaluation was completed.

Brand Name
REMSTAR PLUS
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24405373
Report Number2518422-2026-006082
Device Sequence Number13237965
Product Code BZD
UDI-Device Identifier00606959028647
UDI-Public(01)00606959028647
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number260P
Device Catalogue Number260P
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown